# SDR CALA2014030790538

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SURFACE WORN AT RIB FROM CNA SEAL.  AREA WAS BLENDED IAW SRM51-73-00 WITH MAX WEAR OF .007 & WITHIN SRM54-51-12 FIGURE 103 LIMIT.  INSTALLED ANTI CHAFING PLATE REPAIR IAW SRM 54-51-12 FIGURE 202.
